Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Pregnancy

Get Email Updates

Pregnancy Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: is this medicines side effect on my prioed?

By Simar Kaur
 
Rate This

hi 24 oct my last prioed and 3 nov i had unprotected sex after one day took unwanted 72 and i had again prioed 8 nov but 24 nov my prioed was not come.
And i had again sex 4 dec and i take home pragnancy test that was negtive now i have prioed on 24 dec but this time my prioed light . This month i also took some
Health medicines my age 20 years old and my weight is 45 kg.

Add a Comment2 Comments

Simar Kaur

now i have prioed on 24 dec but this
time my prioed light . This month i also
took some
Health medicines my age 20 years old
and my weight is 45 kg

December 31, 2012 - 7:08am
Rosa Cabrera RN

Dear Simar, 

Yes..if you took a morning after pill one of the most common side effects is a change in your period. If you have recently tested negative for pregnancy then please wait for your period to come. 

Good luck,

Rosa

December 30, 2012 - 2:10pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1768 Health

Changed

669 Lives

Saved

531 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results